# SDR UPS05443676

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT  WING STA 1241 UPPER REAR SPAR SIDE - OF - BODY SPLICE PLATE AREA FOUND HOLE NR 3 CRACKED AT WING UPPER SKIN AND INTERNAL SPLICE FITTING APPROX 0.040 INCH REFER ATTACHED SKETCH.  HOLE REPAIRED AS PER SB 747-57A2314.
